# SDR SWI2025F00596

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,665 hours, 41,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS605.00 CRACKED BETWEEN STR18L - STR19L. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
